# SDR CALA2014081401115

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STATION 480 FRAME CRACKED BETWEEN STRINGER 8RT & 9RT.  CUT OUT DAMAGE & INSTALLED REPAIR ANGLE A & B IAW EA 5310-04716 REV G.
